Prof. T. Sengadir

Prof. T. Sengadir

Name: Prof. T. Sengadir
Designation: Professor
Phone: 04366-277230


Biographic Sketch:
Born and brought up in Pondicherry. Completed High School in a Governnment Tamil Medium School and +2 in a Government Higher Secondary School. UG PG and Ph.D degrees were obtained outside Pondicherry . Worked in Government and Private Institutions. Started a Tamil Medium School in Pudupattinam, Tamil Nadu. Member of Reward trust which is working for educational and social development of rural students.

Research Highlights :

Study of ODE and PDE with delays using tools of Functional Analysis.
Existence, uniqueness theorems and theorems on approximations of Infinite Delay Differential equations for  both linear and non-linear equations.

Recent Publications :

  1. T. Sengadir & S.Padhi, Stability and Asymptotic Stability of Neutral Functional Differential Equations, Diff.Eqns. & Dyn.Systems, vol 7(1999) pp 239-249
  2. T. Sengadir, Asymptotic Stability of Nonlinear Functional Differential Equations, Non Linear Anal. T.M.S vol 28(1997) pp 1997-2003
  3. T.Sengadir, D.V.Pai, A.K.Pani, A Leray-Schauder Type Theorem and Applicaitions to Boundary Value Problems for Neutral Equations, Non Linear Anal. T.M.S vol 28(1997) pp 701-719
  4. T.Sengadir and A.K.Pani, Weak Solutions of Integro-Differential and Functional Differential Equations, Diff.Eqns. & Dyn.Systems, vol 4(1996) pp 411-422
  5. T.Sengadir, Existence and Stability of Nonlinear Functional Differential Equations, JMath. Anal & Appl. Vol 197(1996) pp-890-907.
  6. T.Sengadir and A.K.Pani, Toplogical Transversality: Applications to Differential Equations, Bull. Austral.Math.Soc, Vol. 49(1994) 251-264
  7. Semigroups in Frechet Spaces and Infinite Delay Equations, Proc.Indian .National Sc. Academy (Maths) February Vol 117, (2007), 71-84
  8. Discretisation of an Infinite Delay Equations., Mathematics of Computation, 76 (2007), 777-793.
  9. T.Sengadir and Kanagamuthu, Numerical Solution of Bounded Solutions on an infinite interval, (Journal of Analysis) Vol 16 (2008), 81-87
  10. T.Sengadir and D. Piriadarshani, Numerical Solution of a Neutral Differential Equation with Infinite Delay, Differ. Eqn. Dyn. Syst. 20 (2012), no. 1, 17–34
  11. D. Piriadarshani and T.Sengadir,.Asymptotic stability of differential equations with infinite delay. J. Appl. Math. (2012) Art. ID 804509, 10 pp. 4
  12. T.Sengadir and D. Piriadarshani, Discrete semigroups approximations of initial and initial boundary value problems for first order pde’s in unbounded domains, Inter.J of Num.Methods and App. (2014) Vol 11 (2) 69-86
  13. D. Piriadarshani and T.Sengadir,"Existence of solutions and semi discretization for PDE with infinite delay" Differential Equations & Applications - DEA. Volume 7, Number 3 (2015), 313–331

Select Language